| Catalog Number |
0071430 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the original drain did not have the "white piece" attached to it.Customer stated the piece that was fused on the drain was known to break off in the patient.Customer stated this was an inferior substitution.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the original drain did not have the "white piece" attached to it.Customer stated the piece that was fused on the drain was known to break off in the patient.Customer stated this was an inferior substitution.Per follow up information received via email on 02sep2025, there was not a patient incident.It was a ¿hear say¿ complaint from a physician.The physician did not like the conversion we had done for this category.We moved from ethicon mfg# 2233 to bd mfg# 072189.(b)(6) has recommended to use mfg# 072229 which is a hubless version.We are trying this.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: b, d, f, h.The instructions for use and labeling were reviewed and found to be adequate.All available udi information is being provided per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the original drain did not have the "white piece" attached to it.Customer stated the piece that was fused on the drain was known to break off in the patient.Customer stated this was an inferior substitution.Per follow up information received via email on 02sep2025, there was not a patient incident.It was a ¿hear say¿ complaint from a physician.The physician did not like the conversion we had done for this category.We moved from ethicon mfg# (b)(4) to bd mfg# (b)(4).(b)(6) has recommended to use mfg# (b)(4) which is a hubless version.We are trying this.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The instructions for use and labeling were reviewed and found to be adequate.A dhr could not be performed since no lot number was provided.All available udi information is being provided per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.